Article citationsMore>>

D. W. K Yeung and L. A. Petrosyan, “Subgame Consistent Solution for Cooperative Stochastic Differential Games with Random Horizon,” International Game Theory Review, Vol. 14, No. 2, 2012, pp. 1250012.01-1250012.22.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.